# SDR AALA202410239917

- Difficulty date: October 22, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N177XF
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 58,535 hours, 27,268 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Generator
- Condition: Burned Out
- Location: Vacuum Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CRUISE FA'S REPORTED A STRONG SMELL IN THE VICINITY OF AFT LAVS THAT WAS BEST DESCRIBED BY THEM AS BURNING RUBBER. THE SMELL WAS BRIEF IN DURATION APPROX 1 MIN AND COMPLETELY DISAPPEARED WHILE THEY INVESTIGATED. THERE WAS NO ONE IN THE LAVS AT THE TIME. MAINTENANCE FOUND SOURCE OF THE ODOR VACUUM GENERATOR.
